# SDR DALA2019101805999

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 70,303 hours, 26,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 875
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 INITIAL INSPECTION : WEAR ON LH/OUTBOARD SEAT TRACK STA 875 AT FLOOR STRUCTURE PAX CABIN. CORRECTIVE ACTION: SUMMARY OF NRC 00104: SEAT TRACK WAS REPAIRED PER B-757-200 SRM. (1319998)
